# SDR DALA2020102303436

- Difficulty date: November 8, 2018
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,589 hours, 36,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 334EB ON LT HORIZONTAL STABILIZER.  CORRECTIVE ACTION: REPAIRED ACCESS PANEL 334EB ON LT HORIZONTAL STABILIZER, AS PER PRI 572642-14 REV 0 AND ER/A 572642-14 REV ORIGINAL AND SRM 51-77-12-911-003 AND SRM 51-77-13-911-006.
